MAUDE Adverse Event Report: ZIMMER BIOMET, INC. MOD ARTHRO 0 DEG LCK COLLAR; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. MOD ARTHRO 0 DEG LCK COLLAR; PROSTHESIS, KNEE
Model Number CP260600
Medical Device Problem Codes Fracture (1260); Unstable (1667); Detachment of Device or Device Component (2907); Migration (4003)
Health Effect - Clinical Codes Failure of Implant (1924); Joint Laxity (4526)
Date of Event 11/07/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Medical product: unknown oss arthrodesis nail: catalog#: ni, lot#: ni; unknown oss stem: catalog#: ni, lot#: ni, qty#: 2; unknown oss connector: catalog#: ni, lot#: ni, qty#: 2.The customer has indicated that the product will not be returned to zimmer biomet for evaluation per the hospital policy.The investigation is in progress.Upon completion of the investigation, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient underwent a total knee arthroplasty.Approximately three years post-implantation, the patient began to experience instability and it was determined that the locking collar disassociated.Subsequently, the patient underwent revision surgery where it was revealed that the small locking screws of the collar had backed out and one locking screw had fractured.The revision surgery was completed without complication.It was reported that no further information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the provided pictures identified there is a fractured screw.As no product was returned, no further evaluation can be performed.Device history record was reviewed and no discrepancies related to the reported event were found.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: possible backing out of a screw at the joint space along the femoral portion.Overall fit and alignment of the implant is appropriate.Mild osteopenia.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information at time of this report.

Brand Name
MOD ARTHRO 0 DEG LCK COLLAR
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15803961
Report Number0001825034-2022-02610
Device Sequence Number5401929
Product Code HSB
UDI-Device Identifier00880304082977
UDI-Public(01)00880304082977(17)290818(10)893770
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K042409
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCP260600
Device Catalogue NumberCP260600
Device Lot Number893770
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2022
Supplement Date Received by Manufacturer02/17/2023
Initial Report FDA Received Date11/16/2022
Supplement Report FDA Received Date02/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/18/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale